# SDR SWIA2025080600718

- Difficulty date: July 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N608UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000806
- Aircraft time: 13,331 hours, 8,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCTURES, BETWEEN FRAME 84 & 85 (Y= -273MM OF SEAT TRACKS LH). AREAS MARKED.  REPAIRED LT SEAT TRACK AT FR 84-88 Y-273MM REF EMB ETD2025-170-925302 REV A.
